# SDR UIEA2021062801432

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,249 hours, 20,071 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387010
- Part serial: 83807
- Condition: Faulted
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START( AMENDED MDDR 149228 TO MEL 49-15-01-01A. APU DOOR LOCKED OPEN. MDDR 149228 REMAINS OPEN.  /  28JUN, STL MX, LP 1392638, ITEM M4: REMOVED & REPLACED APU AIR INTAKE DOOR ACTUATOR IAW B767 AMM 49-15-06 OPS CHECK GOOD. THIS CLEARS MDDR # 149228. ALL PLACARDS REMOVED STR 0926Z )
